# SDR IPXA1568315

- Difficulty date: August 1, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N200346SP
- Part serial: 000431
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP DENT 41" FROM OTBD EDGE 20" FWD OF FLAP T/E.  REPAIRED REF TO EO757-5750-42976-B.
